# SDR ORJA9769

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Cable
- Condition: Disconnected
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UNSAFE LIGHT ON.  RE-CONNECTED LOCK CABLE TO TURN OFF UNSAFE LIGHT.  (X)
